T R A C K       P A P E R
ISSN:2455-3956

World Journal of Research and Review

( A Unit of Nextgen Research Publication)

On Computation of Polynomial Knot Invariant

( Volume 11 Issue 2,August 2020 ) OPEN ACCESS
Author(s):

Owino B., Mueni. M.

Keywords:

Kauffman bracket polynomial, Knot Invariants, Oriented links, Smoothing, States.

Abstract:

In this paper we present a combinatorial way of representing states that arise from the various smoothings of knots. We also apply such presentations in calculating polynomial invariant of knots.

DOI DOI :

https://doi.org/10.31871/WJRR.11.2.8

Paper Statistics:

Total View : 60 | Downloads : 51 | Page No: 33-35 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.